# SDR UALA2010043001453

- Difficulty date: April 30, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N588UA
- Make and model: Boeing 757222
- Aircraft serial: 26717
- Aircraft time: 55,725 hours, 19,484 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR NR 4 LT EMERGENCY EXIT LIGHT INOP (EXT).  RELAMPED, OPS CK GOOD.
